# SDR USAABB00072

- Difficulty date: May 26, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N630AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, E, J
- Precautionary procedure: A

## Discrepancy

CLT-LAX - FLT 39 - EN ROUTE, CREW HEARD LOUD BANG AND NOTED SMOKE IN THE CABIN.  SIMULTANEOUSLY, THE CREW NOTED A HIGH VIBRATION INDICATION AND AN EGT SPIKE ON THE RIGHT ENGINE.  CREW REDUCED POWER ON THE ENGINE TO IDLE.  FLIGHT DIVERTED TO DEN AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE ENGINE.  (M)
